Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2011  |  Volume : 43  |  Issue : 2  |  Page : 212--213

Paradoxical response to anti-tubercular treatment

Syed Ahmed Zaki, Prithi Shenoy 
 Department of Pediatrics, Lokmanya Tilak Municipal General Hospital and Medical College, Sion, Mumbai 400022, India

Correspondence Address:
Syed Ahmed Zaki
Department of Pediatrics, Lokmanya Tilak Municipal General Hospital and Medical College, Sion, Mumbai 400022
India

We report a 5-year-old boy who developed optic neuritis as a paradoxical reaction to anti-tuberculous therapy. Steroids were re-started in the patient with gradual recovery of his vision. The case emphasizes the importance of recognizing paradoxical reactions in patients on anti-tuberculous therapy. Prompt recognition and treatment of such reactions will reduce the associated morbidity.


How to cite this article:
Zaki SA, Shenoy P. Paradoxical response to anti-tubercular treatment.Indian J Pharmacol 2011;43:212-213


How to cite this URL:
Zaki SA, Shenoy P. Paradoxical response to anti-tubercular treatment. Indian J Pharmacol [serial online] 2011 [cited 2021 Sep 25 ];43:212-213
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2011;volume=43;issue=2;spage=212;epage=213;aulast=Zaki;type=0